# SDR UPS07M49613

- Difficulty date: March 5, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 58,624 hours, 10,602 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK-C FWD CARGO BILGE AREA STA 6-06 LONGERON L41 FOUND WITH CORROSION AS MARKED.  FWD CARGO BILGE AREA STA 6-06 LONGERON L41 DAMAGED AREA REPAIRED AS PER SRM 53-10-00 FIG 2 VOL I REV 38.
